# SDR FDEA201101280399

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME AT STA 1600 BETWEEN S-2L TO S-2R HAS ELONGATED MOUNT HOLES.  AFTER EVALUATION FOUND RIVETS HOLES CRACKED AT STA 1600 BETWEEN S-2L TO S-2R IAW SRM 53-00-07, FIG 101.  ALLOWABLE DAMAGE 2 SF. REPAIRED SECTION FRAME IAW SRM 53-00-07, FIG 201, REPAIR 3 SF.  CATEGORY "B" MAJOR REPAIR. SUPPLEMENTAL INSP DUE AT 10,000 FC, AFTER REPAIR INSTALLED, THEN EVERY 12,000 FC USING HFEC METHOD.
